# SDR DALA2016101007215

- Difficulty date: October 9, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 57,652 hours, 32,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGH INOPERATIVE ABOVE DOOR L2 DOOR.  REMOVED AND REPLACED BATTERY PACK.  OPERATION CHECKED GOOD.
